Good day all I started taking 20 mg's of Citalopram on the 17 of Jan. Have had all kinds of side?
- 11 Mar 2016 by Big Dan
- 15 Mar 2016
... effectsI and not sure what to think anymore. Insomnia, blotchie skin(legs) headaches and a few more. I was on effexor and all of a sudden it quit working. Doc put me on Bupropion and it did nothing for me. So now i'm on Citalo and up until last week I was feeling better every day I was on it. However I got a cold 10 days ago and now I feel like crap. Brain feels all fuzzy and my anxiety is back though not as bad as it was. I was taking these drugs for that and depression. I work out at least 5 times a week so that helps. I'm also retired and am 59 yrs old. Should I stick this out a little longer? Anyone have suggestions? Thanks and have a wonderful day!!!
Hi, i also take Citalopram. When i started out on it, i was first prescribed 20mg. After 3 weeks i still had debilitating depression, so my doctor increased the dose to 40mg and i felt better almost immediately. An idea maybe? I hope you are feeling better soon!
I was taking 20 mg citalopram & had bad GI upset & headaches so I cut back to 10 mg. My depression is still w/me so I will try to go back to 20 mg. My GP did suggest upping to 40 mg but I'm sensitive to SEs. Also, fatigue is a major problem w/me. Since this med was working good you should give it some more time. If you up the dose, you could try 30 mg. I recently tried Paxil & for me that had more SEs. Hopefully when your cold is gone citalopram will do its thing. Did you doc suggest Lexapro, which may or may not be better?
I see it's been a couple days since you first posted your question, and I hope your feeling better! The FUZZY BRAIN definitely struck a chord with me! I was regularly taking my anti-depressants, and yet everyday my head felt weird. It really bothered me because it was a strange mix of being light headed, but not feeling faint. Anyways my Doctor suggested I start taking 4,000 i.u daily of Vitamin D3, AND MY BRAIN FUZZ IS COMPLETELY GONE!! I can tell within a day if I forget to take my Vitamin D3, so I don't go without it! Now it is quite a high dosage that I'm on so you should ask your Doctor. I buy it at Sam's Club, it's VERY good quality, and a good price. You may also want to look into drinking an immune supplement like AIRBORNE! Depression can greatly impact your immune system, and it doesn't hurt to give it a boost with vitamins and minerals. I wish you the absolute best of luck and health!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2010 • 8 answers
Posted 17 Dec 2010 • 1 answer
Posted 26 Jun 2013 • 3 answers
Posted 21 Sep 2016 • 1 answer
Posted 5 days ago • 1 answer